# SDR GTIA010902

- Difficulty date: September 15, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N957AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- Engine: Pwa JT8D217
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nose Bullet
- Part number: 5930646505
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES OFF AND EQUAL ERP, THE LEFT EPR VALUE DECREASES .11 AND THE RIGHT EPR INITIALLY INCREASES .02 THEN DECREASES .03 LEAVING AN EPR SPLIT OF .08 N1 AND N2 BOTH CHANGE BY APPROXIMATELY EQUAL AMOUNT.  WITH AUTOTHROTTLES ON AND SYNC ON THE EPR SPLIT IS .16 (N1 AND N2 ARE MATCHED) WITH ENGINE ANTI-ICE ON FOR ABOVE CONDITIONS.  CHANGED IN EPR NOTED ABOVE OCCUR WHEN ENGINE ANIT-ICE IS TURNED ON.  CRUISE AUTOTHROTTLES/SYNC AND ENGINE ANTI-ICE ON THE RIGHT EPR IS AT MAXIMUM/BOTH N1'S MATCHED AUTHOTHROTTLES UNABLE TO MAINTAIN .76M (FL350) UNLESS AUTOTHROTTLES ARE TURNED OFF AND LEFT THROTTLE ADVANCED.  FOUND HOLE IN NR 2 NOSE BULLET REMOVED AND REPLACED IAW MM CH 71-00-00.  (M)
